# SDR SCNA99137

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Row 32d
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE WHITE FLOOR TRACK EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE AT SEAT ROW 32D.  INSTALLED A NEW LAMP AT POSITION 32D, OPERATIONALLY CHECKS GOOD.
